Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 635035, 7 pages
http://dx.doi.org/10.1155/2015/635035
Review Article

-Solvability of the Dirichlet Problem for Elliptic Equations with Singular Data

Dipartimento di Matematica, Università di Salerno, Via Giovanni Paolo II 132, 84084 Fisciano, Italy

Received 28 March 2014; Accepted 3 September 2014

Academic Editor: Felix Sadyrbaev

Copyright © 2015 Loredana Caso et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We give an overview on some results concerning the unique solvability of the Dirichlet problem in , , for second-order linear elliptic partial differential equations in nondivergence form and with singular data in weighted Sobolev spaces. We also extend such results to the planar case.